Characterizations for solidness of dual cones with applications
No abstract is available for this item.
Volume (Year): 52 (2012)
Issue (Month): 1 (January)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/business/operations+research/journal/10898|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Y. Chiang, 2010. "Variational inequalities on weakly compact sets," Journal of Global Optimization- An International Journal Dealing with Theoretical and Computational Aspects of Seeking Global Optima and Their Applications in Science, Management and Engineering, Springer, vol. 46(3), pages 465-473, March.
When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:52:y:2012:i:1:p:79-94. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.